# SDR USAA2010122393220

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 71,861 hours, 49,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LAPSEAM INSPECTION, CRACKED FUSELAGE SKIN AT BS 727E, S22R.  REPAIRED FUSELAGE SKIN AT BS 727E, S22R IAW B737 SRM 53-00-01 REPAIR 31.
